# SDR CALA2009052700278

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 71,937 hours, 32,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 65C1990115
- Condition: Frayed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR LATCH CABLE HAS BROKEN STRANDS.  REPLACED L-2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR LATCH CABLE PER MM 25-61-35.
